| Model Number |
37602 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the provider had checked battery voltage a couple weeks ago.Then a couple weeks ago, caller checked the voltage and right side ins is 3.60v and left at 3.0v.And that is a higher number than what the doctor had said the voltage was at a couple weeks ago.Troubleshooting could not be done as patient was not present.
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review as part of remediation plan 411 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.